# SDR RAI00504006

- Difficulty date: April 6, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 23,932 hours, 26,959 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Aog Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

STL - AFTER TAKEOFF GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  MAINTENANCE REPAIRED WIRING IN AOG SWITCH, OPS CHECKED GOOD.
